Prolonged Menstruation After Using KB Implants?
Good evening, I want to ask, I have used Kb implants for 1 year and I started menstruating only 1 month ago in November but in December until now in January I have not had menstruation yet. so irregular. thank you
Thank you for asking HealthReplies.com.
KB implants contain synthetic progesterone which has the ability to increase the proliferation of the uterine wall and prevent its decay. Due to the way this works, pregnancy can be prevented, but the side effects, many users who do not experience menstruation until a long time. These conditions may be the basis of your complaint.
Not only because of the side effects of the implant KB you are using, the absence of menstruation can also occur due to pregnancy, obesity, excessive weight loss, drug side effects, stress, ovarian cysts, fatigue, thyroid gland abnormalities, or other causes. When used correctly, although it is not impossible, implantable KB users actually have very little potential for pregnancy.
To overcome your worries, it never hurts to check directly with your doctor or obstetrician. Through a series of examinations, including ultrasound, laboratory tests, etc., doctors can generally make a good diagnosis of your complaint, then decide what treatment needs to be given.
At this time, you should focus on living a healthy lifestyle, exercising regularly, and sticking to the implant control plan as recommended by your doctor. Avoid indiscriminate consumption of menstrual medicine smoothing without doctor's advice.
Hope this helps ...